Difference between revisions of "A note on the first-order logic of complete BL-Chains"

From Mathfuzzlog
Jump to: navigation, search
(New page: {{Paper| author=Petr Hájek|author2=Franco Montagna| title=A note on the first-order logic of complete BL-Chains| journal=Math. Logic Quaterly| volume=| number=54| pages=340-351| year=2008...)
(No difference)

Revision as of 11:12, 2 September 2008

Authors:
Petr Hájek
Franco Montagna
Title: A note on the first-order logic of complete BL-Chains
Journal: Math. Logic Quaterly
Volume
Number 54
Pages: 340-351
Year: 2008